# SDR ALG2003F00024

- Difficulty date: January 17, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N521AL
- Make and model: Skrsky S76A
- Aircraft serial: 760132
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115900
- Part serial: 2004
- Condition: Failed
- Location: Mag Overspeed
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN, WITH NR 1 ENGINE RUNNING AT GROUND IDLE (70 PERCENT NR1) AND ROTOR BRAKE ENGAGED, THE ENGINE SHUT ITSELF OFF AFTER RUNNING ABOUT 3-5 MINUTES.  THE MECHANIC REMOVED AND REPLACED THE MAG OVERSPEED SENSOR AND THE AIRCRAFT RETURNED TO SERVICE.
